MAUDE Adverse Event Report: THERAKOS, INC THERAKOS XTS PHOTOPHERESIS SYSTEM

THERAKOS, INC THERAKOS XTS PHOTOPHERESIS SYSTEM
Lot Number D902 - KIT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This system was used for treatment.Kit lot d902 was reviewed.There were no non-conformances.This lot met all release requirements.The uvadex lot number was not provided as it was not administered.However, a review of all uvadex lots manufactured since january 2013 was performed.No trends or non-conformances related to the complaint were noted.Trends were reviewed for all complaint categories and no trends were detected for complaint category centrifuge bowl leak/break or leak centrifuge alarm.Service order feedback is still pending at the time of this report.A supplemental report will be sent once service order feedback is received.This assessment is based on information available at the time of the investigation.No product was returned by the customer for investigation; therefore, it could not be determined if this specific product met specification.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.(b)(4).Device not returned.
 
Event or Problem Description
Customer reported a leak centrifuge alarm just before collection of the buffy code (bc) in the first cycle.She also states there was an abnormal sound in the centrifuge chamber, it seemed like heating up and the glass lid was fogged.Treatment was aborted and no blood was returned to the patient.Patient is in stable condition, no further details were provided.Customer requested service, service order (so) will be dispatched.
 
Additional Manufacturer Narrative
Service order (b)(4) completed: service engineer replaced vacuum pump and performed system checkout procedure successfully.(b)(4).Debvice not returned.

Brand Name
THERAKOS XTS PHOTOPHERESIS SYSTEM
Common Device Name
XTS
Manufacturer (Section D)
THERAKOS, INC
hampton NJ 08827
MDR Report Key5611311
Report Number2523595-2016-00101
Device Sequence Number23466
Product Code LNR
UDI-Device Identifier10705030100016
UDI-Public10705030100016
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date03/01/2016
Device Lot NumberD902 - KIT
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2016
Supplement Report FDA Received Date05/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight90